# SDR ABXA070205

- Difficulty date: June 26, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- Aircraft time: 51,546 hours, 54,814 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO NOSE GEAR INDICATION IN FLIGHT.  FOUND NOSE GEAR BULBS MUSHROOMED AT TIPS AND BULBS INOPERATIVE.  RELAMPED AS REQUIRED.  INSPECTED WIRE BUNDLE AT NOSE DOWNLOCK SWITCH, NO DISCREPANCIES NOTED.
